15 April 2013 Generalized Heegner cycles and p-adic Rankin L-series
Massimo Bertolini, Henri Darmon, Kartik Prasanna
Duke Math. J. 162(6): 1033-1148 (15 April 2013). DOI: 10.1215/00127094-2142056


This article studies a distinguished collection of so-called generalized Heegner cycles in the product of a Kuga–Sato variety with a power of a CM elliptic curve. Its main result is a p-adic analogue of the Gross–Zagier formula which relates the images of generalized Heegner cycles under the p-adic Abel–Jacobi map to the special values of certain p-adic Rankin L-series at critical points that lie outside their range of classical interpolation.


Download Citation

Massimo Bertolini. Henri Darmon. Kartik Prasanna. "Generalized Heegner cycles and p-adic Rankin L-series." Duke Math. J. 162 (6) 1033 - 1148, 15 April 2013. https://doi.org/10.1215/00127094-2142056


Published: 15 April 2013
First available in Project Euclid: 22 April 2013

zbMATH: 1302.11043
MathSciNet: MR3053566
Digital Object Identifier: 10.1215/00127094-2142056

Primary: 11G40
Secondary: 11G05 , 11G15 , 11G35

Rights: Copyright © 2013 Duke University Press

Vol.162 • No. 6 • 15 April 2013
Back to Top